# SDR DALA2016030901777

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 2,495 hours, 326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK USING MCDU CARD 0591-0115, STEP 2 EPSU 19WL FAILED , 19WL SELF TEST INOPERATIVE.  REPLACED EPSU AND BATTERY POWER SUPPLY.
